MathSciNet Relay Station
MathSciNet bibliographic data
MR317048 (47 #5596) 46G99 (26A45)
Helton, Jon C. An existence theorem for sum and product integrals. Proc. Amer. Math. Soc. 39 (1973), 149–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement